# SDR TWAA9904924

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 478
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DAMAGED AT ST 478, STRINGER 35L, WITH STRINGER PUSHED IN .5 IN BY 7 IN BY 9 IN AREA. SKIN ON FORMER RING WAS BUCKLED .25 IN. SPLICED DOUBLER ON STRINGER.  REPLACED SHEAR TIES AND RIVETS PER SRM 51-10-00.  REMOVED DAMAGED AREA AND INSTALLED 24 IN BY 24 IN DOUBLER PER SRM 53-00-01 AND 53-30-01.  CHECK-C WAS ACCOMPLISHED DURING THE REPAIR.
